| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Mechanical Problem (1384); Obstruction of Flow (2423); Insufficient Device Problem Information (3190); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call the insulin pump alarmed motor error and error code start with a and e.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated that the insulin pump had to prime rewind more than once and no delivery alarm and erased settings when changing batteries.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will not be returned for analysis.